# SDR AALA20120303011

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N473AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49648
- Aircraft time: 68,443 hours, 36,459 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY OUTBOARD MOUNT IS CORRODED ON THE UPPER SURFACE AND IN THE BORE AT STATION 160 AT THE AFT INBOARD SIDE OF THE DRAIN PAN.  INSTALLED REPLACEMENT G-1 GALLEY MOUNT FITTING PER AARD 51-10-00-5.
